# SDR 04FDEA01946

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC1991
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD AFT HINGE, INBOARD ACTUATOR HOLE FOUND CORRODED.  RT WING, OUTBOARD FLAP OUTBOARD AFT HINGE, INBOARD ACTUATOR   HOLE ORIGINAL DIAMETER = 1.062 INCH, FINAL DIAMETER = 1.223 INCH.  CORROSION REMOVED PER CMM 20-11-02, PAGES 2 - 4.  COMPLIED WITH FEDEX EA NR 1-5750-76784, WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET BORE CORRODED.
